Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 278, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 18, 2016, 9:49 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2016, 9:49 PM CDT (02:49 UTC)
- Expired
- Aug 18, 2016, 10:30 PM CDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boyd County, NE, Holt County, NE
The radar
The Sioux Falls radar (KFSD), 163 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 9:55 PM CDT | TSTM WND GST 60 | 5 Sse Spencer, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -112 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -3.4
The text
As transmitted.
443
WUUS53 KLBF 190249
SVRLBF
NEC015-089-190330-
/O.NEW.KLBF.SV.W.0278.160819T0249Z-160819T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT THU AUG 18 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1030 PM CDT
* AT 949 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GROSS...OR
NEAR SPENCER...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPENCER...LYNCH...GROSS...BRISTOW...ANOKA...MONOWI...SCOTTVILLE...
SPENCER DAM...MIDWAY...ANNCAR...
DORSEY AND REDBIRD STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 281 BETWEEN MILE MARKERS 200 AND 223.
HIGHWAY 12 BETWEEN MILE MARKERS 111 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9832
4278 9830 4259 9831 4273 9881 4300 9885
4300 9850
TIME...MOT...LOC 0249Z 273DEG 29KT 4293 9861
HAIL...1.00IN
WIND...60MPH
$$
MASEK3 follow-up statements
502
WWUS53 KLBF 190305
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1005 PM CDT THU AUG 18 2016
NEC015-089-190330-
/O.CON.KLBF.SV.W.0278.000000T0000Z-160819T0330Z/
HOLT NE-BOYD NE-
1005 PM CDT THU AUG 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN HOLT AND EASTERN BOYD COUNTIES...
AT 1005 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GROSS...OR 8
MILES SOUTH OF PICKSTOWN...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPENCER...LYNCH...GROSS...BRISTOW...MONOWI...SPENCER DAM...ANNCAR AND
REDBIRD STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 281 BETWEEN MILE MARKERS 205 AND 223.
HIGHWAY 12 BETWEEN MILE MARKERS 113 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9832
4278 9830 4274 9832 4277 9877 4300 9880
4300 9850
TIME...MOT...LOC 0305Z 251DEG 21KT 4295 9856
HAIL...0.88IN
WIND...60MPH
$$
MASEK897
WWUS53 KLBF 190315
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT THU AUG 18 2016
NEC089-190324-
/O.CAN.KLBF.SV.W.0278.000000T0000Z-160819T0330Z/
HOLT NE-
1015 PM CDT THU AUG 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOLT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4293 9844 4293 9841 4288 9832 4281 9835
4283 9850 4292 9853
TIME...MOT...LOC 0314Z 224DEG 23KT 4288 9841
$$
NEC015-190330-
/O.CON.KLBF.SV.W.0278.000000T0000Z-160819T0330Z/
BOYD NE-
1015 PM CDT THU AUG 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EAST CENTRAL BOYD COUNTY...
AT 1014 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LYNCH...OR 14
MILES SOUTHEAST OF PICKSTOWN...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LYNCH.
THIS INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 128 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4293 9844 4293 9841 4288 9832 4281 9835
4283 9850 4292 9853
TIME...MOT...LOC 0314Z 224DEG 23KT 4288 9841
HAIL...0.88IN
WIND...60MPH
$$
MASEK091
WWUS53 KLBF 190321
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 PM CDT THU AUG 18 2016
NEC015-190331-
/O.EXP.KLBF.SV.W.0278.000000T0000Z-160819T0330Z/
BOYD NE-
1021 PM CDT THU AUG 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOYD COUNTY WILL
EXPIRE AT 1030 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4293 9844 4293 9841 4288 9832 4281 9835
4283 9850 4292 9853
TIME...MOT...LOC 0320Z 273DEG 29KT 4288 9841
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 8:59 PM CDT, 50 minutes earlier.
Area forecast discussion, Aug 18, 8:59 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service North Platte NE 859 PM CDT THU AUG 18 2016 ...Updated Aviation Section... .SYNOPSIS... Issued at 346 PM CDT Thu Aug 18 2016 Cold front has pushed into northwest Nebraska already. Ahead of the front compressional heating pushed temps into mid and upper 90s, and even 100 at VTN. A prefrontal trough across western Nebraska has been the focus for some scattered showers. Also some showers have popped up behind the cold front. && .SHORT TERM...(This evening through Friday) Issued at 346 PM CDT Thu Aug 18 2016 Main focus is the passage of the strong cold front tonight and to a lesser extent the prefrontal trough. Models in good agreement with the front continuing to push southeast. Severe threat is marginal as 0 to 6 km shear is strong at 40 to 45 kts however CAPE is generally 2000 j/kg or less with the exception of right along the boundary. This is expected to limit the severe potential at least initially, however outflow boundaries may result in some localized CAPE which could be utilized for some severe potential this evening. Behind the front cooler air settles across the region however models continue to show some instability along with qpf. Initially thought generally showers with only a few strikes would be expected, however cold air aloft could be enough for more widespread thunder and forecast is showers and thunderstorms. Highs tomorrow will be noticeably cooler with forecast following close mos guidance in the upper 60s to lower 70s. .LONG TERM...(Friday night through Thursday) Issued at 346 PM CDT Thu Aug 18 2016 Mid and long term solutions in fair agreement with some timing issues. Will use blend for the forecast. Post frontal precipitation continues Friday night as upper level wave moves across western Nebraska. Have some chance pops with the post frontal activity. Lows in the 40s and 50s as surface high pressure builds in. Highs only in the 70s on Saturday with mostly sunny skies and northerly flow. Much cooler Saturday night as surface high pressure over head. Light winds and clear skies will allow insolation to radiate out with lows only in the 40s over the forecast area. Sunday on the backside of the surface high southerly flow...clear skies and temperatures rising into the 80s. Monday as the next system moves out of western provinces of Canada into the Pacific Northwest ridge through the northern plains responds and temperatures rise into the upper 80s and lower 90s. Upper closed low moves along the south central Canadian border with height falls into the northern plains through mid week and chances of precip along the surface trough axis each afternoon and evening. Temperatures cooling a couple of degrees each day with the height falls. Highs falling to around 80 on Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 817 PM CDT Thu Aug 18 2016 KLNX radar depicts numerous rain showers and isolated-scattered thunderstorms just behind the surface cold front. The surface cold front currently lies near Paxton-Halsey-Stuart. The front is expected to reach North Platte shortly before 10 PM CDT, and it's expected to exit the forecast area between 11 PM and Midnight CDT. The threat for isolated strong to severe storms remains this evening. Behind the front, gusty northerly winds 20 to 30 mph are occurring. Winds are expected to diminish between 10 to 20 mph after midnight. Increased chances for showers and thunderstorms will spread to the southeast half of the forecast area beginning after midnight CDT. By tomorrow, likely showers and thunderstorms are expected across much of western and north central NE. Concerned with lowering ceilings overnight to MVFR or worse associated with showers/thunderstorms. Current thinking is low-end VFR/MVFR ceilings are expected to prevail across portions of the forecast area after midnight. Guidance have been having trouble with timing and general consistency, but low-end VFR/MVFR ceilings are expected to impact the KLBF and KVTN terminals in the morning. && .FIRE WEATHER... Issued at 346 PM CDT Thu Aug 18 2016 Near critical to critical fire weather conditions early this evening ahead of a strong cold front. Compressional heating ahead of the front has caused deep mixing with temperatures soaring into the upper 90s. Southerly winds ahead of the front gusting at times to 20 to 25 mph. This combination has produced local RH values in the 15 to 20 percent range. The elevated fire weather conditions will be limited to this evening as behind the cold front will be considerably cooler temperatures and chances for precipitation. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Power AVIATION...ET FIRE WEATHER...Masek
Hazardous weather outlook, Aug 18, 4:02 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 PM CDT THU AUG 18 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-192115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 402 PM CDT THU AUG 18 2016 /302 PM MDT THU AUG 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THIS EVENING...BREEZY SOUTH WINDS WILL COMBINE WITH HOT AND DRY CONDITIONS PRODUCING ELEVATED FIRE WEATHER CONDITIONS. LOCALLY NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM SOUTHWEST NEBRASKA INTO NORTH CENTRAL NEBRASKA. THUNDERSTORMS ARE POSSIBLE THIS EVENING ALONG AND BEHIND A COLD FRONT MOVING ACROSS NORTHERN NEBRASKA...NORTH OF HIGHWAY 92. AS THE COLD FRONT DROPS SOUTHEAST OVERNIGHT...THUNDERSTORMS WILL INCREASE IN COVERAGE. SOME THUNDERSTORMS COULD BECOME STRONG OR SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GENERAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND FRIDAY EVENING AS AN UPPER LEVEL DISTURBANCE CROSSES THE REGION. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Special weather statement, Aug 18, 8:29 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT THU AUG 18 2016
NEZ006-190200-
KEYA PAHA NE-
829 PM CDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEYA PAHA COUNTY
UNTIL 900 PM CDT...
AT 829 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES WEST OF NAPER...OR 18 MILES NORTHEAST OF SPRINGVIEW...MOVING
NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NETS PEAK...MILLS AND BROCKSBURG.
THIS INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 64 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4290 9925 4289 9925 4288 9951 4300 9956
4300 9926
TIME...MOT...LOC 0129Z 240DEG 11KT 4295 9942
MASEKLocal storm report, Aug 18, 8:38 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL MILLS 42.94N 99.40W
08/18/2016 E0.75 INCH KEYA PAHA NE PUBLIC
&&
MOLDANLocal storm report, Aug 18, 8:53 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 1 E MILLS 42.94N 99.38W
08/18/2016 E1.75 INCH KEYA PAHA NE PUBLIC
ONLY A FEW HAILSTONES WERE TO THE SIZE OF GOLF
BALLS...WINDS WERE ESTIMATED AT BETWEEN 30 AND 40 MPH.
&&
MOLDANLocal storm report, Aug 18, 8:58 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND GST 6 ENE MILLS 42.97N 99.29W
08/18/2016 E45 MPH KEYA PAHA NE PUBLIC
WINDS WERE ESTIMATED AT 40 TO 50 MPH. RESIDENTS
TEMPORARILY LOST POWER.
&&
MOLDANSpecial weather statement, Aug 18, 9:04 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT THU AUG 18 2016
NEZ007-010-190245-
HOLT NE-BOYD NE-
904 PM CDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOLT AND BOYD
COUNTIES UNTIL 945 PM CDT...
AT 903 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF NAPER...OR 21 MILES WEST OF SPENCER...MOVING EAST AT
30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPENCER...BUTTE...NAPER...DUSTIN...ANOKA...
PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA...
HULL LAKE STATE WILDLIFE MANAGEMENT AREA...SPENCER DAM...
MIDWAY AND ANNCAR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 281 BETWEEN MILE MARKERS 198 AND 223.
HIGHWAY 12 BETWEEN MILE MARKERS 82 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4266 9861 4269 9924 4300 9925 4300 9869
4299 9865
TIME...MOT...LOC 0203Z 275DEG 29KT 4282 9912
MASEKLocal storm report, Aug 18, 9:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 13 SE NAPER 42.83N 98.92W
08/18/2016 E1.00 INCH HOLT NE PUBLIC
RESIDENTS HOME WEATHER STATION WAS READING 32 MPH WINDS
AT TIME OF THE CALL...WHICH WAS 925PM CDT. RESIDENTS WAS
NOT COMFORTABLE ESTIMATING WINDS...BUT DID SAY A COUPLE
DEAD TREES LOST THERE LIMBS.
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:09 PM CDT | Special Weather Statement | LBF | Keya Paha | 51 min |
| Aug 18, 8:29 PM CDT | Special Weather Statement | LBF | Keya Paha | 31 min |
| Aug 18, 8:37 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 23 min |
| Aug 18, 9:04 PM CDT | Special Weather Statement | LBF | Boyd | 41 min |
| Aug 18, 9:14 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.